Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 329487, 13 pages
http://dx.doi.org/10.1155/2015/329487
Research Article

Local Functional Coefficient Autoregressive Model for Multistep Prediction of Chaotic Time Series

School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China

Received 19 June 2015; Revised 13 August 2015; Accepted 19 August 2015

Academic Editor: Ivan Area

Copyright © 2015 Liyun Su and Chenlong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liyun Su and Chenlong Li, “Local Functional Coefficient Autoregressive Model for Multistep Prediction of Chaotic Time Series,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 329487, 13 pages, 2015. https://doi.org/10.1155/2015/329487.